Journal article icon

Journal article

THE NUMBER OF SOLUTIONS TO AN EQUATION FROM CATALYSIS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0308210500026123
Journal:
PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH SECTION A-MATHEMATICS More from this journal
Volume:
101
Issue:
1-2
Pages:
15-30
Publication date:
1985-01-01
DOI:
EISSN:
1473-7124
ISSN:
0308-2105
Pubs id:
pubs:13793
UUID:
uuid:f6d07999-72de-4467-9555-43ce951f319d
Local pid:
pubs:13793
Source identifiers:
13793
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP